having trouble with nightmares

Home The Candida Forum Candida Questions having trouble with nightmares

This topic contains 0 replies, has 1 voice, and was last updated by  marcia63 7 months, 3 weeks ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #177159

    marcia63
    Participant
    Topics: 2
    Replies: 0

    Hi,

    I was wondering if anyone had any experience with candida diet or treatment causing nightmares? I’m doing the candida diet with my college aged daughter, and she started having vivid terrifying nightmares. She is 3 weeks into the candida diet, she started nystatin 1 weeks ago, probiotics near the start of the diet. The nightmares started before she started nystatin, but are getting worse. She is super thin (naturally) and vegetarian (eats fish, eggs) I’m worried about if she might have low blood sugar, but she is also highly needle phobic and won’t agree to getting it checked. We upped the carbs a tiny bit because of her being thin but don’t want to overdo that. Anyone have any experience with nightmares from medications, die-off, or diet?

    As background on her, we work with an integrative doctor who believes she has candida based on various tests and probably SIBO too.
    She has problems with fatigue,lightheadedness, impaired cognitive focus, significant anxiety, nausea whenever stressed, leg aches, and loads of sinus infections followed by loads of antibiotics for years.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.